# SDR VNAA0002002

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 311888804
- Condition: Failed
- Location: Rt Engine
- Part time: 9,958 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A RIGHT HAND ECU FAIL CAS MESSAGE.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  THE AIRCRAFT WAS THEN FERRIED TO PIT WHERE MAINTENANCE INSECTED AND REPLACE THE ELECTRONIC ENGINE CONTROL IAW DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
